Format

Send to

Choose Destination
Scand J Rheumatol. 1995;24(1):50-2.

Arthritis after hepatitis B vaccination. Report of three cases.

Author information

1
Rheumatology Unit, LM University of Munich, Germany.

Abstract

Side effects of hepatitis vaccination are rare. Only a few cases of arthritis after hepatitis vaccination have been published. We report on three cases of vaccination-induced arthritis with different resulting disease. Two cases show the pattern of reactive arthritis. None of them was associated with HLA-B27. In the third case onset of rheumatoid arthritis was triggered by hepatitis vaccination. These three cases show that arthritis after hepatitis B vaccination probably is more common than reported so far, especially in a genetically predisposed subject (two of our patients expressed HLA-DR4).

PMID:
7863281
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center